MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC QUICK CONNECT ACET FLX DRL; INSTRUMENT, HIP

ZIMMER BIOMET, INC. RINGLOC QUICK CONNECT ACET FLX DRL; INSTRUMENT, HIP
Catalog Number 31-424204
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the flexible driver broke.There was no known impact or consequences to the patient.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were (update/corrected).Updated: d4; d5; g3; h2; h3; h4; h6.Visual examination of the returned product identified the flexible shaft of the driver is bent but not broken when in a resting state.The shaft is still flexible but returns to the bent resting state.There is no visual evidence that the device is broken.The device shows signs of use with nicks on the hudson and drill bit connection ends.No other damage was noted during visual evaluation.Device has an approximate field age of 6 years.Functional testing confirmed hudson end: device connects to gauge and holds firmly.Drill bit connection end: device connects to gauge and holds firmly.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed as the returned device is bent and not broken.Functional testing confirms the device still operates within specification.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RINGLOC QUICK CONNECT ACET FLX DRL
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21752258
Report Number0001825034-2025-00961
Device Sequence Number9822067
Product Code HXC
UDI-Device Identifier00880304452565
UDI-Public(01)00880304452565(11)190408(10)182091
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number31-424204
Device Lot Number182091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age59 YR
Patient SexMale